Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 514370, 5 pages
http://dx.doi.org/10.1155/2011/514370
Research Article

Weighted Composition Operators and Supercyclicity Criterion

1Department of Mathematics, Payame Noor University, P.O. Box: 71955-1368 Shiraz, Iran
2Department of Mathematics, Payame Noor University, P.O. Box: 19395-4697 Tehran, Iran

Received 16 April 2011; Revised 6 June 2011; Accepted 15 June 2011

Academic Editor: Naseer Shahzad

Copyright © 2011 Bahmann Yousefi and Javad Izadi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider an equivalent condition to the property of Supercyclicity Criterion, and then we investigate this property for the adjoint of weighted composition operators acting on Hilbert spaces of analytic functions.